MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN® RESURFACING FEMUR AXIAL PIN; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN® RESURFACING FEMUR AXIAL PIN; HIP COMPONENT
Model Number 2500-2112
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint will be updated once investigation is complete.Trends will be evaluated.This report is being submitted retrospectively per fda request.
 
Event or Problem Description
Allegedly the patient was revised due to instability.

Brand Name
GUARDIAN® RESURFACING FEMUR AXIAL PIN
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key8162058
Report Number3010536692-2018-00890
Device Sequence Number17831842
Product Code JDI
UDI-Device IdentifierM684250021121
UDI-PublicM684250021121
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2500-2112
Device Catalogue Number2500-2112
Device Lot Number02470143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer06/06/2018
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date12/13/2018
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale